# SDR 99T64R481EWA

- Difficulty date: November 5, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, NR 2 ENGINE STUB WING SCREWS PULLING THROUGH COUNTER SINKS FR XS 250.  REMOVED TEMPORARY REPAIR, TREATED, PRIMED.  FABRICATED DOUBLER AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 10/27/99.  (M)
